# SDR UIEA2025121301342

- Difficulty date: December 13, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N439GT
- Make and model: Boeing 747409F
- Aircraft serial: 30767
- Aircraft time: 98,836 hours, 18,002 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pca
- Part number: 285U0032202
- Part serial: D022324
- Condition: Faulted
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, S
- Precautionary procedure: A

## Discrepancy

HYD PRESS ENG 1.  FOLLOWED FIM 29-11 TASK 803, NO CMS MESSAGE FOUND. R & R HYDIM 1 PCA PER AMM 29-11-42-004-001 & IPC 29-11-42-01B. OPS CHKD GOOD.. PFMD ENG 1 IDLE RUN IAW 71-00-00, OPS CHECK GOOD. NO 30 DAY HISTORY.
